Jump to content

pots and antiarrythmia meds


sonshine456
 Share

Recommended Posts

those of you with pots and other arrythmia's (i also have SVT)...how does your POTS do with the antiarrythmia meds? My POTS keeps getting way worse when I'm trying these other meds...otherwise it's been under pretty good control. When i stop the meds my pots symptoms eventually get back to "normal". I'd like to hear other people's experience with this.

Link to comment
Share on other sites

Hi. If you're speaking of beta blockers, my BP has never been able to handle them. I tried them out of the desire to have the heart palps and tachy decrease. Unfortunately, the beta blockers made my BP bottom out and made me feel really tired. I've never tried a calcium channel blocker, but have a friend who has had good success with one.

Melly

Link to comment
Share on other sites

Hi.  If you're speaking of beta blockers, my BP has never been able to handle them.  I tried them out of the desire to have the heart palps and tachy decrease.  Unfortunately, the beta blockers made my BP bottom out and made me feel really tired.  I've never tried a calcium channel blocker, but have a friend who has had good success with one. 

Melly

I was given calcium-channel blockers when the doctor didn't know I had more than just tachycardia and it actually does work most of the time for me. Takes the edge off of the fatigue and palps. I've been reluctant to try anything else because didn't like the side effects of beta-blockers, midodrine...

Link to comment
Share on other sites

Thanks, KC. Maybe I should talk to my doc about giving a calcium channel blocker a try, now that I know 2 people who have had success with them. I'm fearful of trying new meds, because I've had such bad reactions, but I'm still willing to experiment with hopes of feeling better. Gosh, I hate those premature beats!!

Melly

Link to comment
Share on other sites

I tried cardizem, a calcium channel blocker for about a week and it lowered my BP too much. Just felt really drugged and woozy if I tried to wake up in the night to use the bathroom and super tired in the morning when I had to get up for work. I stopped taking because of that. I don't remember if it helped with the arrythmias though. I still get them all the time. Scary and painful, but learning to live with them! :D

Gena

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...